Pacific Journal of Mathematics

An inequality for generalized means.

H. W. McLaughlin and F. T. Metcalf

Article information

Source
Pacific J. Math., Volume 22, Number 2 (1967), 303-311.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992201

Mathematical Reviews number (MathSciNet)
MR0215952

Zentralblatt MATH identifier
0153.38002

Subjects
Primary: 26.70

Citation

McLaughlin, H. W.; Metcalf, F. T. An inequality for generalized means. Pacific J. Math. 22 (1967), no. 2, 303--311. https://projecteuclid.org/euclid.pjm/1102992201


Export citation

References

  • [1] A. Dinghas, Zum Beweis der Ungleichung zwishchen dem arithmetishen und geometrischen Mittel von n Zahlen, Mathematisch-Physikalische Semester berichte 9 (1963), 157-163.
  • [2] W. N. Everitt, On an inequality for the generalized arithmetic and geometric means, Amer. Math. Monthly 70 (1963), 251-255.
  • [3] W. N. Everitt, On the Holder inequality, J. London Math. Soc. 36 (1961), 145-158.
  • [4] G. H. Hardy, J. E. Littlewood, and G. Plya, Inequalities, Cambridge Univ. Press, Cambridge, 1952.
  • [5] E. Jacobsthal, ber das arithmetische und geometrischeMittel, Det Kongelige Norske Videnskabers Forhandlinger, Trondheim 23 (1951), 122.
  • [6] H. Kestleman, On arithmetic and geometric means, Math. Gazette 46 (1962), 130.
  • [7] D. S. Mitrinovic and P. M. Vasic, Nouvelles inegalities pour les moyennesd'ordre arbitraire, Publications de la Faculte dlectrotechnique de Universite a Belgrade, Serie: Mathematiques et Physique 159 (1966), 1-8.
  • [8] R. Rado, (see Hardy, Littlewood, and Plya [4; p. 61, example 60])
  • [9] L. Tchakaloff, Sur quelques inegalitesentre la moyenne arithmetique et la moyenne geometrique, Publications de institut mathematique de Belgrade (17) 3 (1963), 43-46.